Acetylsalicylic Acid Tablets USP. Fast and Effective Relief of Headaches, Joint & Body Pain, Fever and Pain from Cold & Flu.

Bayer Bayer - Aspirin Extra Strength 500mg, 100 Each

$10.39$0.10 each

Description

Acetylsalicylic Acid Tablets USP. Fast and Effective Relief of Headaches, Joint & Body Pain, Fever and Pain from Cold & Flu.

Ingredients

Non-medicinal ingredients: carnauba wax, corn starch, D&C red #7 calcium lake, FD&C (blue #2, red #40 - aluminum lake), hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin

Product Number: 00056500123152

Description

Acetylsalicylic Acid Tablets USP. Fast and Effective Relief of Headaches, Joint & Body Pain, Fever and Pain from Cold & Flu.

Product Number: 00056500123152